# SDR 07FDEA03953

- Difficulty date: September 18, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 40,106 hours, 8,872 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC7490501
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL, LEFT HAND WING INBOARD FLAP VANE INBOARD TEE FITTING BORE   FOUND   CORRODED. LEFT HAND WING INBOARD FLAP VANE INBOARD TEE FITTING REMOVED AND REPLACED AS   PER AMM 27-  50-22-4. FLAP OPERATION TEST CARRIED OUT AS PER AMM 27-50-00-860-801.
